# SDR UIEA2019042213919

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,182 hours, 18,448 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT AFT FUEL PUMP INOP( TRANSFERRED TO MEL 28-22-01 MDDR 110519  CAT 'C'. PLACARD INSTALLED. MX PROCEDURES C/W. AIRCRAFT RESTRICTED TO ETOPS 120.   LP 1047034 - M11: MEGGED WIRES W476-302B-16, 302R, 302Y, AND W580-168-14,169,170. RE-TORQUED K10702 & CBC371 REF SWPM 20-81-22. FOUND INCORRECT WIRE BEND IN RT WHEEL WELL CONNECTOR D4410P. ROUTED WIRE CORRECTLY. REF SWPM 20-10-11. THIS CLEARS MDDR 110519. REMOVED PLACARD. MCC NOTIFIED.  )
